# SDR 2018FA0000214

- Difficulty date: March 28, 2018
- Submitted: July 12, 2018
- Operation: General aviation
- Aircraft: N43R
- Make and model: Cndair CL6002B16
- Aircraft serial: 5334
- Engine: Ge CF343B
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Part number: 22850809801
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN REVERSER TRACK,  RIGHT SIDE AT THE 7 O`CLOCK POSITION,  CRACKED ALMOST COMPLETELY THROUGH.  FOUND DURING ROUTINE LUBRICATION OF REVERSER SCREWJACKS.
